# SDR AALA20140904011

- Difficulty date: September 4, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N559AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53089
- Aircraft time: 66,519 hours, 34,402 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Split
- Location: Shut-Off Vavle
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT HYD SYS QTY LOSS.  EMER DECLARED FLIGHT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED SPLIT O RING ON SPOILER SOV.  SYS GND CHECKED NORMAL OPERATION CLOSED.
